# SDR AALA2020062549016

- Difficulty date: June 23, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 21,100 hours, 8,152 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100200
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EXCESSIVE PLAY ELEVATOR HINGE ARM NO.5 BEARING ON LH HORIZONTAL STABILIZER. REPLACED HINGE ARM END FITTING NO.5 ON LH HORIZONTAL STABILIZER IAW AMM 55-16-42-400-001-A.
